# SDR HEEA072748

- Difficulty date: April 23, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 214076334101
- Part serial: WX407497
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, LOST UTILITY HYDRAULIC POWER. RETURNED TO BASE FOR MAINTENANCE.
